MAUDE Adverse Event Report: PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; INGENIA 1.5T

PHILIPS ELECTRONICS NEDERLAND B.V. INGENIA; INGENIA 1.5T
Model Number INGENIA 1.5T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 11/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Philips received a repot on a heating incident.Patient claims burn from anterior coil during an mr examination.
 
Additional Manufacturer Narrative
Philips has investigated the reported problem.Philips has completed a good faith effort to get further information regarding the sequence of events of the reported problem.There is no indication of a malfunction of the mr system or coil used that could have contributed to the incident.The observed blistering can be explained by the presence of the ecg electrodes that were left in place after the ct examination that was done before mr examination.The location of the burn marks corresponds with the location of the ecg electrodes.Philips is closing this complaint and this event will be included in the post market surveillance trend analysis.

Brand Name
INGENIA
Common Device Name
INGENIA 1.5T
Manufacturer (Section D)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS ELECTRONICS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key15852349
Report Number3003768277-2022-01173
Device Sequence Number17773510
Product Code LNH
UDI-Device Identifier00884838099715
UDI-Public00884838099715
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K183063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date11/23/2022
Supplement Report FDA Received Date12/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight99 KG